Acta Math. Acad. Paed. Nyíregyháziensis
15 (1999), 35-40
The object of this article is to examine the sequence
well known from probability theory. We prove that the sequence is bounded, strictly monotonously decreasing, and The last two statements are proved by analytical means. Finally, a modification and a generalization of (an) will be mentioned, and the sketch of a second analytical proof for the original limit will be given.
Mathematics Subject Classification. 26A12, 26A42, 40A05.
Key words and phrases. Limit, probability, analytical means.